Menu
Cart 0
Aspro Clear Tab X 24

Aspro Clear Tab X 24

  • $315
  • Save $1.80


Aspro Clear Tab x 24 provides 300mg of aspirin per tablet. 

Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from headache, migraine headache, Fibrositis, inflammation associated with muscular aches and pains, Neuralgia, Rheumatic and arthritic pain. Cold and flu symptoms, toothache, sore throat, period pain. Reduces fever.

Ingredients:

Aspirin 300mg

Directions:

Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.
Do not exceed 12 tablets in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor. Protect from moisture. Store below 25 degrees.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

CPP


We Also Recommend